# SDR MALA010744

- Difficulty date: October 3, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- Aircraft time: 30,131 hours, 33,830 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 7227151522
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, FOUND LT O/B LT AILERON FWD CABLE CHAFED.  MAINTENANCE REPLACED LT O/B AILERON FWD CABLE P/N 7227151-522 IAW SAAB 340 AMM 27-11-25.
